# SDR CALA2018111202352

- Difficulty date: November 11, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 50,359 hours, 17,526 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF ECRA 5311-02041 AC 278 LOWER AUXILIARY SILL STR 23L OUTER CH ORD INTERIM REPAIR, PART 1, ITEM 19 - INITIAT A DIP TO ACCOMPLIS H INSPECTION REQUIRMENTS ON OR BEFORE THE AIRCRAFT REACHING 75,0 00 TOTAL AIRCRFT FLIGHT CYCLES.  PLANNING TO CONTACT ENGINEERING AFTER 71,000 CYCLES BUT BEFORE 72,000 CYCLES FOR THE INSPECTION REQUIREMENTS. CARRY AS REQUIRED REVIEWED TOMC-APPROVAL FROM SC1ELBYC COMMENT QC QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
